BibTeX record journals/jmlr/LiTE19

download as .bib file

@article{DBLP:journals/jmlr/LiTE19,
  author    = {Qianxiao Li and
               Cheng Tai and
               Weinan E},
  title     = {Stochastic Modified Equations and Dynamics of Stochastic Gradient
               Algorithms {I:} Mathematical Foundations},
  journal   = {J. Mach. Learn. Res.},
  volume    = {20},
  pages     = {40:1--40:47},
  year      = {2019},
  url       = {http://jmlr.org/papers/v20/17-526.html},
  timestamp = {Wed, 10 Jul 2019 15:28:31 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jmlr/LiTE19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics